# SDR EE4Y2025021421707

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 51,834 hours, 32,665 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN/CREW DOOR FR68L DOOR STOP FITING #1 CRACKED. / PERFORMED PERMANENT REPAIR IAW COOPESA EO# COO-EO-2025-21559-R01 AND RDAF 81526989/005/2025#A
